On the existence of a surface in the pseudo-Euclidean space with given Grassman image

  • M. A. Grechneva
  • P. G. Stegantseva Запорож. нац. ун-т

Abstract

We study the properties of submanifolds of the Grassmanian manifold of the four-dimensional pseudo-Euclidean space and also the Grassman image of a surface in this space. The theorem on the existence of a surface in the pseudo-Euclidean space with the given Grassman image is formulated and proved.
Published
25.10.2016
How to Cite
GrechnevaM. A., and StegantsevaP. G. “On the Existence of a Surface in the Pseudo-Euclidean space with Given Grassman Image”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 10, Oct. 2016, p. 1320=1329, http://umj.imath.kiev.ua/index.php/umj/article/view/1923.
Section
Research articles